# SDR IXXA05SMN136S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Xf197.000-213.00
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT OB FLAP FWD UPPER PLATING NON STANDARD REPAIRS (03 EA) AND WEAR DAMAGES BETWEEN STA XF 197.000 - XF 213.000PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PAGE 1, SRM 57-7-1 FIG. 4 TR NR 57-94, EO SEMAN NR 2005912 DATE 06-18-05. REMOVED DAMAGED PLATING WITH INTERIM REPAIR IAW SRM 51-1-21 PAGE 1. FABRICATED NEW PLATING (ALCLAD 2024 T3 0.040”) IAW SRM 57-7-1 FIG. 4 ITEM C. CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1. TORQUED IAW SRM 51-3-1.
